Bulletin of the Belgian Mathematical Society - Simon Stevin

Groupes $n$-abéliens généralisés

A. Abdollahi, B. Daoud, and G. Endimioni

Full-text: Open access


Let $n$ be an integer $\geqslant 2$. A group $G$ is called generalized $n$-abelian if it admits a {\em positive polynomial} endomorphism of degree $n$, that is if there exist $n$ elements $a_1, a_2, \dots, a_n$ of $G$ such that the function $\varphi: x\mapsto x^{a_1}x^{a_2}\cdots x^{a_n}$ is an endomorphism of $G$. In this paper we give some sufficient conditions for a generalized $n$-abelian group to be abelian. In particular, we show that every group admitting a positive polynomial monomorphism of degree 3 is abelian.


Soit $n$ un entier $\geqslant 2$. Un groupe $G$ est dit $n$-abélien généralisé s'il admet un endomorphisme {\em polynomial positif} de degré $n$, c'est à dire s'il existe $n$ éléments $a_1, a_2 \dots, a_n$ de $G$ tels que l'application $\varphi: x\mapsto x^{a_1}x^{a_2}\cdots x^{a_n}$ soit un endomorphisme de $G$. Dans cet article, on donne quelques conditions suffisantes que doit vérifier un groupe n-abélien généralisé pour qu'il soit abélien. En particulier, on montre que tout groupe admettant un monomorphisme polynomial positif de degré 3 est abélien.

Article information

Bull. Belg. Math. Soc. Simon Stevin, Volume 13, Number 2 (2006), 287-294.

First available in Project Euclid: 19 May 2006

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 20D45: Automorphisms 20D15: Nilpotent groups, $p$-groups

Polynomial automorphisms $n$-abelian groups


Abdollahi, A.; Daoud, B.; Endimioni, G. Groupes $n$-abéliens généralisés. Bull. Belg. Math. Soc. Simon Stevin 13 (2006), no. 2, 287--294. doi:10.36045/bbms/1148059463. https://projecteuclid.org/euclid.bbms/1148059463

Export citation